# SDR DALA2023033102490

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK ON FRAME STA. 1600, BTW S-26R TO S-27R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00431. FRAME STA. 1600, BTW S-26R TO S-27R AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2695775)
